# SDR AALA202011019007

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 22,312 hours, 9,232 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  IAS DISAGREE AIRSPEED OFF 5 KNOTS F/O AND STANDBY WERE THE CLOSEST.  REPLACED CAPTAIN`S PITOT PROBE AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 34-11-01.
